MAUDE Adverse Event Report: BARD ACCESS SYSTEMS ASPIRA VALVE REPAIR KIT; PERITONEAL DIALYSIS SYSTEM AND ACCESSORIES

BARD ACCESS SYSTEMS ASPIRA VALVE REPAIR KIT; PERITONEAL DIALYSIS SYSTEM AND ACCESSORIES
Model Number 4992306
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported by (b)(6) that the nurse called and stated she had a patient who has two aspira pleural drainage tubes in and one of the valves "fell off".She stated the patient was able to find the valve and replace it.The tubes were placed in (b)(6) 2017.The patient told the nurse, "it just fell off and i didn't realize until i felt something wet.I was able to find it and put it back on.".
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint that the valve fell off the aspira drainage catheter was inconclusive based on the evidence that was provided for investigation.Four photographs were provided, which showed what appeared to be two separate aspira drainage catheters.The valves were attached to each tube.The condition of the drainage tube, whether the tube was fully inserted on the valve, and stresses acting on the device at the time of detachment were unknown, but are potential contributing factors.In the case of valve or catheter damage, the aspira valve assembly / repair kit may be used to replace the valve.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported by ms&s that the nurse called and stated she had a patient who has two aspira pleural drainage tubes in and one of the valves "fell off".She stated the patient was able to find the valve and replace it.The tubes were placed in (b)(6) and (b)(6) 2017.The patient told the nurse, "it just fell off and i didn't realize until i felt something wet.I was able to find it and put it back on.".

Brand Name
ASPIRA VALVE REPAIR KIT
Common Device Name
PERITONEAL DIALYSIS SYSTEM AND ACCESSORIES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6861776
Report Number3006260740-2017-01582
Device Sequence Number873471
Product Code FJS
UDI-Device Identifier00801741045059
UDI-Public(01)00801741045059
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K110396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4992306
Device Catalogue Number4992306
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2017
Event Location Home
Initial Date Received by Manufacturer 08/29/2017
Supplement Date Received by Manufacturer09/20/2017
Initial Report FDA Received Date09/13/2017
Supplement Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1